# SDR RAIA00611001

- Difficulty date: November 1, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 18,215 hours, 17,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3564 - RIC - FWD CEILING EMERGENCY EXIT LOCATOR INOP.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED WHEN PERFORMED.
